| Model Number |
9-ASD-024 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 24mm amplatzer septal occluder was chosen for implant using a 10f delivery system.During deployment, the device was not taking its proper shape and had a cobra deformation.After multiple attempts, physician has to take the device back.There was no report of any interaction with cardiac structures during deployment and no report of any angulation/kink noticed with the delivery system.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The device was discarded as patient was hiv +ve.The patient was reported stable.
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.